The Fever Has Fluctuated For A Week And Vomits Mucus With Blood?
Hello. R nDok I want to ask, I have fever symptoms for one week the fever fluctuates, then I also often vomit blood, at first it is not clear but now it is clear that I am nauseous and vomit blood, then I also like tightness, stomach I’m sick until my body feels weak, I’ve been back and forth to the doctor but it’s still not healed, I think why? r nThank you
Fever accompanied by vomiting blood can be a symptom of the following diseases:
Dengue hemorrhagic fever. Caused by a dengue virus infection. Symptoms are high fever for 3-7 days, accompanied by abdominal pain, pain behind the eyeballs, signs of spontaneous bleeding such as nosebleeds, red spots on the skin, vomiting or bleeding. Malaria. Malaria is caused by infection with Plasmodium sp. Malaria can also cause a decrease in platelets so that it can cause complaints of bleeding as well. In addition, other complaints can arise such as nausea, stomach pain, yellow or pale body, decreased consciousness. Sepsis. Is a complication of an infection that is left untreated. Sepsis is characterized by high levels of leukocytes and platelet disorders, so that in addition to fever, bleeding can also occur. Yellow fever Ebola While vomiting blood without fever can be caused by:
Rupture of esophageal varices Sores in the stomach or upper digestive tract Mallory-weiss syndrome Esophagitis and so on If you have had a fever for one week accompanied by vomiting blood you should not just stay at home, but immediately consult a doctor because the above diseases if not treated can cause Dead. The doctor will perform a physical examination and other supporting examinations such as blood laboratory checks (leukocytes, platelets, hb, blood clotting function, anti-dengue, etc.), endoscopy, and so on if needed.
Immediately consult a doctor if you experience any of these:
Vomiting large amounts of blood Feelings of weakness Unbearable abdominal pain Seizures Other signs of bleeding appear such as nosebleeds, urinating or having blood in stools.
Dr. Saphira Evani